# SDR FDEA202009292375

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005
- Condition: Dented
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD HAS INDENT IN SURFACE, MARKED STA 1685 CENTERLINE.  REPAIRED SMALL INDENT ON NOTED FLOORBOARD SURFACE, REF SRM 53-60-00 VOL 1 FIG 7 PG 7.
